# SDR S2YA04028

- Difficulty date: August 30, 2004
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N87SK
- Make and model: Beech 1900D
- Aircraft serial: UE87
- Engine: Pwa PT6A67D
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 1013890235
- Condition: Malfunctioned
- Location: Lt Oil Press
- Part time: 21,443 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OF FLIGHT, THE LT ENGINE`S OIL PRESSURE GAUGE PEGGED OUT AT MAX PSI (ABOUT 200 PSI).  THE CREW MADE AN AIR-TURN-BACK.  MX INSPECTED THE AC AND REPLACED THE LT OIL PRESSURE TRANSDUCER.  MX OPS CHECK THE SYSTEM FOUND NO FURTHER DISCREPANCIES AND RETURN THE AC TO SERVICE. (K)
